# SDR ASAA1149578

- Difficulty date: April 4, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465482
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SHEAR TIE CORRODED ON FWD SIDE FRAME STA 747 BETWEEN STR 25R TO 26R.  REPAIRED IAW B737 SRM 53 00 07 FIG 201 REPAIR 7 (SHEAR TIE) W 1IN. O .063 R .000 L 3IN. D 100 PERCENT.
